# SDR SWAA2023061648909

- Difficulty date: May 4, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE LOWER FRAME IS CRACKED<[01] ACCOMPLISHED PERMANENT REPAIR AT EXTERNAL POWER RECEPTACLE SURROUND DOUBLER ON LOWER SIDE REF B737-700 SRM 53-10-15-2R-4 FIG 204.;[02] VERIFIED STEP 1
